# SDR ABXA060174

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 70,867 hours, 33,899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  FOUND LT GEAR TILT SENSOR'S IMPROPERLY INSTALLED.  REMOVED REINSTALLED IAW 767 M/M 32-09-02.  ADJUSTED LT & RT MAIN TILT SENSORS IAW 767 M/M 32-09-02, COMPLIED WITH GEAR SWING IAW 767 M/M 32-32-00 GEAR RETRACTION AND INDICATION CHECK NORMAL REF 33011-36/1 FOR PSEU TEST.
